Live, Michael Lawton speaks for the Egypt Neurosurgery community at 9 pm Cairo time, 3 pm EST

To Register to be on Panel:

https://utopiapharma.zoom.us/j/99829683553

 Program:
* 9:00 – 9:05: Welcome speech: President of CAANS: Prof. Mahmood Qureshi (5 min)
* 9:05 – 9:10: Welcome speech: President of ESNS: Prof. Nasser El-Ghandour (5 min)
* 9:10 – 9:15: Introductory Remarks: Prof. Waleed Abbass (5 min)
* 9:15 – 10:15: Prof. Michael Lawton Management of Complex Intracranial Aneurysms (60 min)
* 10:15 – 10:55: Discussion (40 min) * 10:55 – 11:00: Closing Remarks (5 min)

 

Comments are closed.

Page generated in 0.347 seconds. Stats plugin by www.blog.ca
View My Stats